# SDR DXTA2025070204087

- Difficulty date: June 29, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N932QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0361
- Aircraft time: 2,039 hours, 1,378 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: A41130
- Condition: Defective
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH AFTER SELECTING LANDING GEAR DOWN RECEIVED AN AMBER CAS PARK BRAKE ON. RAN THE QRH AND MESSAGE REMAINED. CALLED MAINTENANCE AND AT THEIR SUGGESTION PUMPED THE BRAKES AND CYCLED THE PARKING BRAKE HANDLE TO TRY AND CLEAR THE MESSAGE. ALL ATTEMPTS TO CLEAR FAILED. LANDED NORMALY AND ON ROLLOUT RECEIVED THE AMBER CAS PARK BRAKE LOW PRESS. CORRECTIVE ACTION; REPLACED PARKING BRAKE SWITCH REF. CE680A 32-44-15. OPS CHECK GOOD.
